# SDR 20010409SG002

- Difficulty date: February 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 496142
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT NR 2 ENGINE BEGAN LOSING OIL AT RATE OF 1 QUART EVERY 9 MINUTES.  REDUCED THRUST DID NOT AFFECT RATE.  SHUT DOWN ENGINE WITH 1 GALLON REMAINING.  ENGINE WINDMILLED 30 MINUTES, OIL PRESSURE 42 PSI.  T/S ENGINE, FOUND NR 2 ENGINE NR 2 BEARING LINE CRACKED AT B-NUT FITTING.  REMOVED AND REPLACED LINE.  REMOVED AND REPLACED MAIN OIL SCREEN.  PERFORMED ENGINE POWER RUN AT TAKEOFF POWER.  NO LEAKS NOTED IAW 71-00-00 AND 79-00-00.  RESERVICED OIL AS REQUIRED.  (M)
